Hi, Kris! I suppose it depends on how it affects you. I've always taken mine at night and it doesn't make me sleepy at all. I wish it would help my insomnia... :-(
Kris; Yes most people do take this at night, but whatever you do decide to do make sure you continue taking it the same way like always at night or always in the morning. The few people that do have any drowsiness from this it goes away shortly after taking. And also remember any dose adjustment with this medication it can take as much as 2 weeks before you would notice any difference due to the long life of this medication and this is why you need to get regular blood test etc. while on this medications. Any other questions you should check with your doctor or the pharmacist that you fill your prescriptions at.
- Vraylar Information for Consumers
- Vraylar Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vraylar (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.